By the same authors

From the same journal

From the same journal

A generalized Harish-Chandra isomorphism

Research output: Contribution to journalArticlepeer-review



Publication details

JournalAdvances in Mathematics
DatePublished - 30 Jan 2011
Issue number2
Number of pages13
Pages (from-to)1168-1180
Original languageEnglish


For any complex reductive Lie algebra and any locally finite -module V, we extend to the tensor product the Harish-Chandra description of -invariants in the universal enveloping algebra .

    Research areas

  • Chevalley theorem, Harish-Chandra isomorphism, Zhelobenko operator, MICKELSSON ALGEBRAS, WEYL GROUPS, REPRESENTATIONS, OPERATORS, MODULES, THEOREM


Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations